It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 19 of 19 for getting rid of red marks after accutane. (0.009 seconds)


... just curious that how successful u pple have been at getting rid of red marks, initially i tried that i give up letting time take its course. now i'm on accutane and i figured that after i stopped it there's going to be a massive job getting rid of it. ... (7 replies)
... Hey Jason I love azelex it really does work for getting rid of red marks. Congratulations with accutane I havent used this but 4 of my male cousins have and there skin still looks great!!! ... (9 replies)
... pefully that will NOT be the case. As to my moisturizer, I think I'm going to go to the drugstore soon and try the Cetaphil moisturizer since I've seen that many Accutane patients use it. My Dove moisturizer is great when it's not winter and when I'm not on Accutane and completely dried out,but right now...it's not workin'. ... (40 replies)

... male and lets see, i am in the same position as Angela. I have the red spots and no blemishes, but ppl still think those are zits, i don't have much , only some on my cheeks left. ... (31 replies)
... male and lets see, i am in the same position as Angela. I have the red spots and no blemishes, but ppl still think those are zits, i don't have much , only some on my cheeks left. ... (31 replies)
... cysts are basically the cause of cystic acne right? ... (0 replies)
... It's been almost 4 months after accutane. Do you guys think it'll be alrite to get a VERY MILD glycolic acid peel? ... (0 replies)
... You should definitely let the esthetician know about Accutane use before getting a peel or microdermabrasion. ... (4 replies)
... I actually just started my third course of accutane. The first course really helped my skin a lot but i never completely got rid of the acne. I have very fair skin so I have a lot of red marks to deal with which is really frustrating. ... (5 replies)
... I think you will be amazed at how quickly your red marks will fade after Accutane. Your skin will just get better and better. Getting rid of the acne was just the first step in the accutane process. ... (6 replies)
... I, like you guys, also thought about quitting after my second and even third session. Well, let me give you a little background info first. I finished my Accutane course about two and a half years ago and it completely cleared me up except for the scars. ... (9 replies)
... I should note that I was on Accutane twice. The second time was about 6 months after the first time. ... (15 replies)
... By controlled I mean only a bad pimple every couple of weeks instead of every day. ... (250 replies)
Unsuccessful
Oct 28, 2006
... for about three months now. I've not noticed any type of improvement. My red marks have not faded and I still breakout about the same as before. Which was never a whole lot, but regardless it's the same. ... (0 replies)
... I think you're right not to rush into Accutane...I tried it, and it made my skin absolutely horrific during my senior year of high school. My face has NEVER looked so bad as it did while on Accutane. ... (8 replies)
... l I read the entire website today and I am really wanting to do this peel now. They sure don't make it seem such a horrible experience as you put it Zitty lol. Of course they are trying to sell their product! heh. I have tons of ques I want to ask them..Do they answer their emails? ... (132 replies)
Peels
Jul 5, 2005
... I was on Accutane about 4 years ago.. ... (5 replies)
... Hello Blab. . .wow, reading your post, your skin sounds EXACTLY like mine a couple of years ago. ... (16 replies)
... I started getting acne at 18. ... (2 replies)


Associated Tags: accutane, benzoyl peroxide, erythromycin, minocycline, rosacea

Pages: 1

All times are GMT -7. The time now is 02:27 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!